CSpace
Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - I. Incidence geometry
Li, HB; Wu, YH
2003-11-01
Source PublicationJOURNAL OF SYMBOLIC COMPUTATION
ISSN0747-7171
Volume36Issue:5Pages:717-762
AbstractIn this paper we establish the Cayley expansion theory on factored and shortest expansions of typical Cayley expressions in two- and three-dimensional projective geometry. We set up a group of Cayley factorization formulae based on the classification of Cayley expansions. We continue to establish three powerful simplification techniques in bracket computation. On top of the Cayley expansions and simplifications, together with a set of elimination rules, we design an algorithm that can produce extremely short proofs in two- and three-dimensional projective geometry. The techniques developed here can be immediately applied to other symbolic computation tasks involving brackets. (C) 2003 Elsevier Ltd. All rights reserved.
KeywordCayley algebra bracket algebra automated theorem proving projective incidence geometry
DOI10.1016/S0747-7171(03)00067-1
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied
WOS IDWOS:000186484500003
PublisherACADEMIC PRESS LTD ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:13[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18966
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Math Mech Key Lab, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, HB,Wu, YH. Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - I. Incidence geometry[J]. JOURNAL OF SYMBOLIC COMPUTATION,2003,36(5):717-762.
APA Li, HB,&Wu, YH.(2003).Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - I. Incidence geometry.JOURNAL OF SYMBOLIC COMPUTATION,36(5),717-762.
MLA Li, HB,et al."Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - I. Incidence geometry".JOURNAL OF SYMBOLIC COMPUTATION 36.5(2003):717-762.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, HB]'s Articles
[Wu, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, HB]'s Articles
[Wu, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, HB]'s Articles
[Wu, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.